# SDR IXX2008F00015

- Difficulty date: July 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR (3) FIRE WARNING CAME ON.  THE CREW ACCOMPLISHED THE APPROPRIATE CHECK LIST AND DISCHARGED BOTH FIRE BOTTLES, AND CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION IN PROGRESS (K)
